# SDR DALA2022031401674

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 85,146 hours, 15,679 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 ARMED KIGHT FOR 2L DOOR ON 1L FLIGHT ATT PANEEL INOP AT DISP. SYSTEM RETURNED TO NORMAL. CORRECTIVE ACTION: INFO NOTED BY MAINTENANCE, NO FURTHER FAULTS INDICATED. (8767480)
